Jump to content



Photo

Tappering For Two Years. Help!


  • Please log in to reply
33 replies to this topic

#31 Iratxe

Iratxe

    Member

  • Members
  • PipPip
  • 16 posts
  • LocationDonostia, Basque Country, Spain

Posted 12 May 2022 - 08:51 AM

Thanks for your help, and don´t worry, I will manage to find another suplements if there are any.

 

I am suffering the consequences of my stupidity for trying to leave the last 10 beads last week, feeling as bad as I felt. Although this Monday I have started again to take the 10 beads, I am still feeling worse than before. 

 

And yes, my withdrawal is being especially long. When I feel more stable I will drop a bead a month (another 10 months...). 

 

 

 

Iratxe.


#32 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,836 posts
  • LocationKent, UK

Posted 13 May 2022 - 03:18 PM

Hi Iratxe,

 

I am really sorry to hear what you are doing through - truly I am. It can be horrific. It is going to a take an absolute minimum of 3 -5 days of reinstating the beads to see an improvement. 

 

We have seen many members have issues with the "last 10". They can be such a nasty hurdle to get over. You are right insomuch that it is not a good idea to go cold turkey from that point. Recipe for disaster. Please keep us post on whether the updose shows any signs of improvement for you.

 

If you are really at a lose end, I would suggest you try a small dose of Kratom as you are in Spain. It is readily available all over the EU. I must state that it can be  addictive if you are concerned of such an eventuality, but I have been taking it well over 2 years and never had a problem in holding my dose.

 

It worries me that you have had such dark thoughts. We are here for you whenever you need us.

 

Take care,

 

IUN 


#33 Iratxe

Iratxe

    Member

  • Members
  • PipPip
  • 16 posts
  • LocationDonostia, Basque Country, Spain

Posted 16 May 2022 - 08:54 AM

Hi IUN,

 

Thanks for your words. 

 

The updose does not show any sign of improvement. I am getting worse (7 days after reinstating). 

 

I don't know what the hell I was thinking when I did it! I should have asked you guys before doing something like that.

 

The primary care doctor and the psychiatrist agreed that it was a good idea to drop the last 10 beds (I'm sure they don't believe me when I tell them what cymbalta withdrawal does for me)

 

I knew It wasn´t a good idea, the problem is that sometimes I am too optiministic. And now, I'm trying to stop blaming myself for what I've done, it only makes things worse.

 

I should ask my psychiatrist if he sees any interaction between Kartom and all the medication I take. But at this point I'll consider it. My psychotherapist wants us to do a therapy session with MDMA, he gets good results with it, but it scares me.

 

Patience again.

 

Take care you also.

 

Iratxe.


#34 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 5,836 posts
  • LocationKent, UK

Posted 18 May 2022 - 06:56 AM

Don't blame yourself. This will not help you at all. You need to show some self-compassion. It is something I am practising at the moment, and it is SO difficult. 

 

I sincerely doubt whether your psychiatrist will have a good working knowledge of Kratom - you are far better approaching the American Kratom Association (AKA). They will be absolutely straight with you and are the global experts. 

 

MDMA is very potent. That is a serious drug. Unless you are talking very small amounts, which may be worth trying - but we are talking micro-dosing here. MDMA has been used to "reset" some areas of the brain (keeping it simple), but there is no guarantee of this, and it can be very dangerous in an uncontrolled environment. 

 

This is my area of expertise so I would love to hear what happens with regards to this. Please keep me posted.

 

If you need any information of Kratom as well, please just ask and I will help. All information sourced (if I do not know for sure myself) is sourced from only trustworthy sources. 

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users